Mathematical Programming Models for Cutting-Stock Problems in the Clothing Industry

Full text for this resource is not available from the Research Repository.

Farley, Alan ORCID: 0000-0002-1835-3029 (1988) Mathematical Programming Models for Cutting-Stock Problems in the Clothing Industry. Journal of the Operational Research Society, 39 (1). pp. 41-53. ISSN 0160-5682

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/40079
DOI https://doi.org/10.1057/jors.1988.6
Official URL https://www.tandfonline.com/doi/abs/10.1057/jors.1...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > Institute for Sustainable Industries and Liveable Cities
Keywords clothing industry; cutting-stock problem; mathematical programming
Citations in Scopus 54 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login